# SDR DALA2023020801008

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus A300*
- Aircraft serial: 55170
- Aircraft time: 1,061 hours, 517 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER STARTING APU AFTER LANDING AN ODOR OF BURNING OCCURRED BUT SHORTLY THEREAFTER WENT AWAY. INSPECTED APU, AND BOTH ENGINE INLETS WITH UV LIGHTS. NO ISSUES NOTED. RAN ENGINES AND APU IN VARIOUS BLEED CONFIGS AND COMPLETED WORK CARD 0550-2001. NO ODORS NOTED. ALSO PER STEP 8 OF WORKCARD, PERFORMED A220 EFIM-SMELL OF SMOKE OR FUMES WITH APU AS SOURCE - ELIMINATION OF RESIDUAL ODORS. AFTER 2 HOUR RUN STILL NO ODORS. CONFER WITH MCC. OK FOR SERVICE. (LP# 9708174)
